# SDR GTIA1000021

- Difficulty date: June 3, 2010
- Submitted: July 15, 2010
- Operation: Air carrier
- Aircraft: N508NK
- Make and model: Airbus A319-132
- Aircraft serial: 2567
- Engine: Iae V2524A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT SURFACE CORROSION ON R4 DOOR SILL PLATE INBD OF FWD GIRT BAR FITTING PANEL 262FF.
